# SDR ABXA9500866

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Plate
- Part number: J06023429
- Condition: Gouged
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 84-07-04 AND 90-18-03 AND SB 53-174 REV 3, FOUND LEFT AFT PRESSURE BULKHEAD SPLICE PLATE GOUGED.  REPLACED SPLICE PLATE IAW DC-9 SRM 53-11-3 AND 51-30-5.
